# SDR 96ZZZX2500

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302FG
- Make and model: Piper PA-28-161
- Aircraft serial: 288016274
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62086005
- Condition: Cracked
- Location: Inbd Rt Wing
- Part time: 2,677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LOWER FORWARD SKIN STIFFENER CRACKED ACROSS STIFFENER.  SUBMITTER STATED THIS IS THE THIRD CRACKED STIFFENER FOUND IN APRIL, 1996.
